In this paper, we consider a generalization of well-posedness for a class of split multi-valued variational inequalities and establish some metric characterizations for them. Moreover, we show that the existence and uniqueness of solution for a split multi-valued variational inequality is equivalent to the strong well-posedness.
"Strong well-posedness of a system of split variational inequalities." Bull. Belg. Math. Soc. Simon Stevin 27 (4) 547 - 556, november 2020. https://doi.org/10.36045/j.bbms.190914